# SDR SWAA012944

- Difficulty date: October 24, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 12,535 hours, 7,835 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546569
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK ( SI 11157-53 ), FOUND AFT PRESSURE BULKHEAD AFT SIDE OIL CANNED AT STR'S 3L, 5L, 7L & 9L.                      REPAIRED PRESS BULKHEAD PER SRM & SWA RA 1-753-2690.
